# SDR WTAA970062

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Intermittent
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAT - FLAP CONTROL FAULT REPORTED ON APPROACH.  CREW UNABLE TO RESET FLAP SYSTEM.  MAINTENANCE REPLACED FLAP SELECTOR AND CLEANED CANNON PLUG ON RIGHT OUTBOARD FLAP ACTUATOR.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  NOTE:  FOLLOWING AIRCRAFT RELEASE FROM MAINTENANCE, FLAP CONTROL FAULT RECURRED.  MAINTENANCE REPLACED LEFT OUTBOARD FLAP ACTUATOR.  OPERATIONAL CHECK NORMAL.  (X)
